MathSciNet Relay Station
MathSciNet bibliographic data
MR595132 (82d:60039) 60F05 (60G42 60G44)
Lipcer, R. Š.; Širjaev, A. N. A functional central limit theorem for semimartingales. (Russian) Teor. Veroyatnost. i Primenen. 25 (1980), no. 4, 683–703.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement